Note on Gray Codes for Permutation Lists

Seymour Lipschutz; Jie Gao; Dianjun Wang

Publications de l'Institut Mathématique (2005)

  • Volume: 78(92), Issue: 98, page 87-92
  • ISSN: 0350-1302

How to cite


Seymour Lipschutz, Jie Gao, and Dianjun Wang. "Note on Gray Codes for Permutation Lists." Publications de l'Institut Mathématique 78(92).98 (2005): 87-92. <>.

author = {Seymour Lipschutz, Jie Gao, Dianjun Wang},
journal = {Publications de l'Institut Mathématique},
keywords = {algorithms; combinatorial problems},
language = {eng},
number = {98},
pages = {87-92},
publisher = {Matematički institut SANU},
title = {Note on Gray Codes for Permutation Lists},
url = {},
volume = {78(92)},
year = {2005},

AU - Seymour Lipschutz
AU - Jie Gao
AU - Dianjun Wang
TI - Note on Gray Codes for Permutation Lists
JO - Publications de l'Institut Mathématique
PY - 2005
PB - Matematički institut SANU
VL - 78(92)
IS - 98
SP - 87
EP - 92
LA - eng
KW - algorithms; combinatorial problems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.